|Steroids and Atripla
Jun 15, 2012
Hey am a person that is highly into bodybuilding. How would taking steroids(Nandrolone Decanoate and Sustanol testosterone blend) and atripla interact? Would there be any problem?
| Response from Dr. Young
Hello and thanks for posting.
I'm not a fan of anabolic steroids at all. There are too many possible complications to justify their use, in my opinion.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blowjob From A Prostitute Do I Need To Get Tested For AIDS
- Bloody Nose After Kissing Stripper Worried I Have HIV
- Burning Urethra After Fingering Worried I Have HIV
- Groin Pain After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Oral Ulcers After Oral Sex With No Protection What Are The Chances Of HIV
- Painful Urination After Handjob Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.